Cutaneous eruptions due to ethambutol

Gupta, S.K.; Maim, V.K. and Bedi, R.S. (1983) Cutaneous eruptions due to ethambutol. Indian Journal of Tuberculosis, 30 (3). pp. 125-126.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
132 Kb

Abstract

A case of maculo-papular skin eruptions caused by Ethambutol is reported. Pertinent data in the literature concerning the cutaneous reactions associated with Ethambutol are reviewed.

EPrint Type:Article
Uncontrolled Keywords:Ethambutol, Cutaneous Eruptions, Female, Aged, Streptomycin, Pulmonary Tuberculosis, Purpuric Rash, Isoniazid, Maculopapular Rash
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Skin and Connective Tissue Diseases > Skin Diseases > Skin Diseases, Papulosquamous
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
ID Code:2668
Deposited By:Mrs Naina Pandita
Deposited On:04 March 2008

Archive Staff Only: edit this record